# SDR RAIA2009042000004

- Difficulty date: April 16, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 26,263 hours, 22,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Part serial: 962776
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT 5540 - STL - EMERGENCY LIGHT IN CABIN INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT INVERTER.  SYSTEM OPS CHECKED GOOD.
